4 Days Post-op + Retin-A

Narrow 4 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

4 Days Using Retin-A, is it Normal for my Face to Burn/Sting? (Photos)

I just started using Retin-A, 0.0025% four days ago. Is it normal for it to burn sting when i put the gel on and my face is very dry skin is flakin... READ MORE

I used 1% Retina-A cream 4 days ago. When will I stop peeling?

Skin looks red raw and and it stings when I put anything READ MORE

What should I do if my acne marks got darker and more red after I over used retin-a? Should I stop for a day? (Photo)

Ive been using it for 4 days and everyday it seems to be getting more red, but the pimples and bumps have been going down so that's a good thing just... READ MORE

What do I do for the irritation due to using tretinon cream for wrinkles?

I started using the tretinon cream 0.05% four days ago , my skin stars to irritate, peeling and red spot in my chin and cheeks! Should I disquitinue... READ MORE

No matching results